Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Loss Of Appetite A Sign Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...is going on to understand how HIV behaves in the gut and how to develop drugs to target HIV there. HIV Medications When you start a new drug, you may experience GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and tend to go away after the a few days or weeks as your gut gets used to the medicine. HIV-Related...
Ask the Experts

Having fever and loss of appetite now..am i down with HIV? Please help! Worried sick...

Dear Dr. Frascino,I'm worried sick about the condition that i am in right now. I hope this question has never been asked before (i did a search but couldnt find something close to it).About roughly a month ago i had protected sex with 2 prostitutes....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, Read more »

Never say no way no how...............

Hello Dr. Bob. I am a 37 year old married heterosexual woman. In 1989 I was diganosed with an intestinal parasite after symptoms of fever, nausea, and diarrhea was given an antibiotic and got over it. Jump ahead to 1997 I was diagnosed with Mono,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...problems, but what does that have to do with the title of your question: "Never say no way, no how . . . ?" You have had negative HIV-antibody tests in 2001 and again in 2009. In addition you had an undetectable HIV RNA PCR plasma viral load and... Read more »

T cell ount at 20

T-cell count is at 20 for a person already infected with AIDS what are some of the symptoms for that person?
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...The symptoms can be many and varied. Everything from fever, fatigue, loss of appetite, weightloss, to other ongoing infections or cancers. Read more »

Genotyping

What is the particular Genotyping that is considered to be cureable and what, if any, HIV drugs should be avoided due to Hep C infection?
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...this is not emphasized enough. A patient needs to understand that the onset of right upper quadrant pain in the belly, nausea, loss of appetite, dark urine, can all be signs that the liver is being affected by the meds. Then the patient must... Read more »
Articles
AIDS InfoNet

HIV and Kidney Disease

...function has already been lost. Swelling of the legs or face or changes in urination may occur. Other symptoms, such as fatigue and loss of appetite, can be confused with other health problems. Your health care provider should monitor your... Read more »
The Well Project

Women, Depression and HIV/AIDS

...Options Get Evaluated and Treated for Depression Depression Is More Common in Women While many people living with HIV (HIV-positive people) suffer from depression, it is more common in HIV-positive women than HIV-positive men. In some... Read more »
AIDS InfoNet

Depression and HIV

...several physical disorders. About 5% to 10% of the general population gets depressed. However, rates of depression in people with HIV are as high as 60%. Women with HIV are twice as likely as men to be depressed. Being depressed is not a sign... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...tingling, burning, or pain in the feet and/or hands Headache Diarrhea Rash Trouble sleeping (insomnia) Loss of appetite Chills Fever Allergic reactions Blood disorders High blood sugar ... Read more »
Connect With Others

my g-f has hiv-aids dont know what to do

Posted by Anonymous, 10 Replies
...hello my girl friend has full blown aids with a 't'cell count of 30 or so cells and has been in the care of doctors for a week now shes been on all the med's including Read more »

Percent of HIV symptoms

Posted by Anonymous
...51% 4.8 (2.4-9.8) Oral ulcers 37% 3.1 (1.5-6.6) Arthralgia 54% 2.6 (1.3-5.1) Pharyngitis 44% 2.6 (1.3-5.1) Loss of appetite 54% 2.5 (1.2-4.8) Weight loss > 2.5 kg 32% 2.8 (1.3-6.0) Malaise 68% 2.2 (1.1-4.5) ... Read more »

Whats the point

Posted by Anonymous, 2 Replies
in making fun of someone so paranoid ? instead of singing just give him a nice long answer and tell me whats the point of the song and what its about ? Read more »

Opinions & Experiences

Posted by Anonymous, 1 Reply
...negative or are in the process of waiting for a test as to whether or not any of you experienced decreased appetite. Also, is loss of appetite due to HIV infection accompanied by weight loss or are they independant? Thanks for your help. Read more »